# SDR 39LA20141023103

- Difficulty date: October 23, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N61NH
- Make and model: Skrsky S61N
- Aircraft serial: 61474
- Aircraft time: 45,379 hours, 115,038 cycles
- Engine: Ge CT581402
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: S6155610922
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT, SMOKE & ELEC FIRE SMELL ROSE NEAR THE CTR OF THE WINDSCREEN.  FLIGHT CREW ELECTED TO RETURN TO DEPARTURE AIRPORT & SAFELY LANDED.  UPON INSPECTION FOUND FUEL BOOST PUMP CONTROL PANEL TO BE SHORTED.  R & R FUEL PANEL.
